# SDR REXA2012120701751

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 18,343 hours, 15,457 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR OUTER FLAP HANDLE HANGS UP ON THE STRUCTURE [34-2]  [AE] AFTER FURTHER INVESTIGATION, FOUND RIGHT EMERGENCY EXIT DOOR OUTER FLAP HANDLE TO BE HANGING UP ON SEAL.  TRIMMED EXCESS SEAL FROM INNER SURFACE.  FLAP MOVES WITHOUT CONTACTING STUCTURE.  NO FURTHER ACTION REQUIRED.
